Universidad Complutense de Madrid
E-Prints Complutense

Analysis of an M/G/1 Queue with Two Types of Impatient Units

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Martin, M. (1995) Analysis of an M/G/1 Queue with Two Types of Impatient Units. Advances in Applied Probability, 27 (3). pp. 840-861. ISSN 0001-8678

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.jstor.org/stable/1428136?origin=JSTOR-pdf&


URLURL Type
http://www.jstor.org/Publisher


Abstract

This paper deals with a service system in which the processor must serve two types of impatient units. In the case of blocking, the first type units leave the system
whereas the second type units enter a pool and wait to be processed later. We develop an exhaustive analysis of the system including embedded Markov chain, fundamental period and various classical stationary probability distributions.
More specificp erformancem easures,s uch as the numbero f lost customersa nd other quantities,a re also considered.T he mathematicaal nalysiso f the model is based on the theory of Markov renewal processes, in Markov chains of M/G/1 type and in expressions of 'Takacs' equation' type.


Item Type:Article
Additional Information:

The authors would like to thank the referee for valuable suggestions that helped to improve the presentation of this paper.

Uncontrolled Keywords:Queues with impatient units and repeated attempts; Takacs equation; Matrices of M/G/1 type; Markov renewal processes
Subjects:Sciences > Mathematics > Operations research
ID Code:16225
Deposited On:10 Sep 2012 11:01
Last Modified:22 Feb 2019 13:22

Origin of downloads

Repository Staff Only: item control page